Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Treatment for hand numbness

I am diabetic patient of age 58year with diabete since last 23years, insulin based.. I took a ayurvedic treament for my eye disorder,i was given some iron preparation of ayurveda preparation, after this i started having problem of numbness in my hands, i discontinued the treatment, still i have problem. Please give me advice.
Asked On : Thu, 15 Apr 2010
Answers:  2 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
if u are diabetic for so long a period & having eye problems get yourself examined by a eye specialist esp for fundus examination to look for diabetic retinopathyc.ALSO get your bp measured....hypertension might be a factor .after all this modality of treatment can be decide d ... eg whether to go for medication alone or laser treatment.ALSO DONT forget to cbeck urblood sugar checked esp HbA1c.
Answered: Tue, 29 Mar 2011
I find this answer helpful
  Anonymous's Response

Hi.. The numbness in a diabetic occurs due to neuropathy, one of the complications of diabetes.. The development of complications can refer to not properly managed diabetes or very long standing diabetes and probably not the medications used.. Check your blood sugar and preferably also get the glycosylated hemoglobin levels checked...

Answered: Tue, 20 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor